# SDR QXEA2010092700566

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 21,972 hours, 22,687 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Prop Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMINATED CONCURRENTLY WITH NR 2 PROP DEICE (GREEN) ADVISORY LIGHT. RAN E/A CHECKLIST, RESET PROP DEICE SWITCH AND PROBLEM CONTINUED.  NO IMPROVEMENT.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  NO RELATED FAULT CODES LOGGED PERFORMED CONTINUITY CHECK OF PROP DEICING HEATER ELEMENTS.  FOUND NR 5 BLADE ON NR 2 PROP WITH BROKEN TERMINAL LUG.  R & R PROP DEICER WIRE HARNESS IAW AMM TASK 61-10-06-000-805 & 61-10-06-400-805 AND HS 61-0016 FUNCTIONAL TEST GOOD. RETURNED TO SERVICE.
